# SDR AALA20170808003

- Difficulty date: August 8, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION ON WEB UNDER FORWARD CARGO DOOR THRESHOLD BETWEEN FUSELAGE STATIONS 440 AND 490 AT STRINGER 26R.  REMOVED AND REPLACED WEB PER SRM 51-40-02 AND DRAWING 143A8122.
